# SDR SIMA20230317001

- Difficulty date: March 17, 2023
- Submitted: March 19, 2023
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 40,946 hours, 36,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOP-C/A-RAR AFT AISLE EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
